# SDR HALA2020122100223

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 35,041 hours, 52,863 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB-CONTINUOUS INTERMITTENT LEVEL 1 ALERT "RUDDER POWER OFF" ON CLIMBOUT THROUGH 10K.  BITE FCC 1 & 2 NO FAULTS NOTED, REF FIM 27-20 TASK 810.  PERFORMED OPERATIONS TEST OF RUDDER MANUAL SWITCH AND OPERATIONS GOOD.  NEED TO CONTINUE TROUBLESHOOTING STEP E.  PERFORMED FIM 27-20 TASK 80 STEPS F AND H, NO FAULTS DETECTED.  PENDING WIRE CHECK.  STEPS E AND G.   REMOVED AND REPLACED RUDDER HYD POWER SHUTOFF VALVE ASSEMBLY, PER AMM 27-23-01.  OPERATIONS AND LEAK CHECK GOOD.  OK FOR SERVICE.
